# SDR DALA2025081105983

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N324DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55261
- Aircraft time: 5,472 hours, 2,205 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

SHIP 8324 - FIRE - WHILE PARKING AT GATE THE GROUND CREW NOTIFIED THE COCKPIT OF THE #1 ENGINE TAILPIPE FIRE. NO INDICATION IN COCKPIT OF FIRE. CREW DISCHARGED BOTH ENGINE FIRE BOTTLES WITH NO SUCCESS. FIRE DEPARTMENT USED PORTABLE NONCORROSIVE AGENT AND PUT OUT THE TAILPIPE FIRE. CORRECTIVE ACTION: LT ENGINE AND BOTH FIRE BOTTLES REPLACED. (LP# 7851711)
